Alert archive / Oklahoma / Flash Flood Warnings in 2015
Flash Flood Warning 91, NWS Shreveport, LA
NWS Shreveport, LA issued this flash flood warning at Dec 27, 2015, 10:13 AM CST for McCurtain County, Oklahoma; Red River County, Texas. It was in force for 9 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 27, 2015, 10:13 AM CST (16:13 UTC)
- Expired
- Dec 27, 2015, 7:15 PM CST
- In force
- 9 hr
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties McCurtain County, OK, Red River County, TX
The radar
The Western Arkansas radar (KSRX), 166 km from the middle of the area, began a volume at 16:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 27, 2:26 PM CST | FLASH FLOOD | Clarksville, TX | WIDESPREAD FLOODING IN AREA |
| Dec 27, 2:28 PM CST | FLASH FLOOD | 5 E Broken Bow, OK | FLOODING REPORTED AT LOW WATER BRIDGES IN THE MOUNTAIN FORK AREA |
| Dec 27, 5:00 PM CST | FLASH FLOOD | S Haworth, OK | HIGHWAY 3 SOUTH OF HAWORTH ROAD CLOSED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 253 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 4.2 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 625 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 707 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 350 m²/s²
- 0-3 km storm-relative helicity
- 426 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 8.3
The text
As transmitted, in the capitals the NWS used until 2016.
519
WGUS54 KSHV 271613
FFWSHV
OKC089-TXC387-272215-
/O.NEW.KSHV.FF.W.0091.151227T1613Z-151227T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1013 AM CST SUN DEC 27 2015
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MCCURTAIN COUNTY IN SOUTHEASTERN OKLAHOMA...
RED RIVER COUNTY IN NORTHEASTERN TEXAS...
* UNTIL 415 PM CST SUNDAY
* AT 1011 AM CST...DOPPLER RADAR INDICATED A NUMEROUS SHOWERS AND
THUNDERSTORM PRODUCING VERY HEAVY RAINFALL ACROSS THE WARNED
AREA. HEAVY RAINFALL OVERNIGHT PRODUCED NEARLY 5 INCHES OF RAINFALL
ACROSS PORTIONS OF NORTHERN MCCURTAIN COUNTY. ADDITIONAL HEAVY RAINFALL
THROUGH THE DAY WILL PRODUCE ADDITIONAL RAINFALL AMOUNTS OF 3 TO 5
INCHES ACROSS THE WARNED AREA WHICH WILL PRODUCE FLASH FLOODING.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CLARKSVILLE...BOXELDER...IDABEL...BROKEN BOW...BOGATA...BAGWELL...
MANCHESTER...WRIGHT CITY...VALLIANT...DETROIT...AVERY...MILLERTON...
ANNONA...HAWORTH...GARVIN...KIOMATIA...RUFE...CUTHAND...OAK HILL AND
GOLDEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW! ACT QUICKLY TO PROTECT YOUR LIFE.
IF YOU ENCOUNTER FLOODED ROADS...TURN AROUND...DON'T DROWN! MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3451 9446 3363 9449 3363 9457 3366 9455
3364 9459 3368 9459 3367 9467 3370 9464
3370 9475 3332 9475 3340 9488 3338 9531
3388 9531 3387 9530 3396 9523 3394 9516
3423 9515 3425 9505 3451 9505
$$
132 follow-up statements
325
WGUS74 KSHV 272048
FFSSHV
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
248 PM CST SUN DEC 27 2015
OKC089-TXC387-272215-
/O.CON.KSHV.FF.W.0091.000000T0000Z-151227T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MCCURTAIN OK-RED RIVER TX-
248 PM CST SUN DEC 27 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 PM CST SUNDAY
FOR MCCURTAIN AND RED RIVER COUNTIES...
AT 243 PM CST...LOCAL LAW ENFORCEMENT REPORTED WIDESPREAD FLASH
FLOODING IN RED RIVER COUNTY AND IN MCCURTAIN COUNTY AT LOW WATER
BRIDGES IN THE MOUNTAIN FORK AREA. FLASH FLOODING IS ALREADY
OCCURRING.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CLARKSVILLE...BOXELDER...IDABEL...BROKEN BOW...BOGATA...BAGWELL...
MANCHESTER...WRIGHT CITY...VALLIANT...DETROIT...AVERY...MILLERTON...ANNONA...
HAWORTH...GARVIN...KIOMATIA...RUFE...CUTHAND...OAK HILL AND GOLDEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW! ACT QUICKLY TO PROTECT YOUR LIFE.
IF YOU ENCOUNTER FLOODED ROADS...TURN AROUND...DON'T DROWN! MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3451 9446 3363 9449 3363 9457 3366 9455
3364 9459 3368 9459 3367 9467 3370 9464
3370 9475 3332 9475 3340 9488 3338 9531
3388 9531 3387 9530 3396 9523 3394 9516
3423 9515 3425 9505 3451 9505
$$
19228
WGUS54 KSHV 272204
FFWSHV
OKC089-TXC387-280115-
/O.EXT.KSHV.FF.W.0091.000000T0000Z-151228T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
404 PM CST SUN DEC 27 2015
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
MCCURTAIN COUNTY IN SOUTHEASTERN OKLAHOMA...
RED RIVER COUNTY IN NORTHEASTERN TEXAS...
* UNTIL 715 PM CST
* AT 358 PM CST...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE
WARNED AREA...WITH HOUR HOUR RAINFALL ESTIMATES RANGING BETWEEN 1
AND 1.5 INCHES. FLASH FLOODING IS ALREADY OCCURRING, WITH REPORTS
OF FLASH FLOODING AT THE LOW WATER BRIDGES IN THE MOUNTAIN FORK
AREA OF SOUTHEAST OF BROKEN BOW.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CLARKSVILLE...BOXELDER...IDABEL...BROKEN BOW...BOGATA...BAGWELL...
MANCHESTER...WRIGHT CITY...VALLIANT...DETROIT...AVERY...MILLERTON...
ANNONA...HAWORTH...GARVIN...KIOMATIA...RUFE...CUTHAND...OAK HILL AND
GOLDEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW! ACT QUICKLY TO PROTECT YOUR LIFE.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3451 9446 3363 9449 3363 9457 3366 9455
3364 9459 3368 9459 3367 9467 3370 9464
3370 9475 3332 9475 3340 9488 3338 9531
3388 9531 3387 9530 3396 9523 3394 9516
3423 9515 3425 9505 3451 9505
$$
PALMERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Dec 27, 7:27 AM CST, 2 hours 46 minutes earlier.
Area forecast discussion, Dec 27, 7:27 AM CST, 2 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
727 AM CST SUN DEC 27 2015
.AVIATION...
A COLD FRONT WILL SLOWLY MOVE E THROUGH THE ARKLATEX. SHWRS/TSTMS
WILL INCREASE IN COVERAGE FROM W TO E THIS CYCLE W/ TSRA
CONDITIONS IFR/MVFR EXPECTED ACROSS OUR TX TERMINALS TODAY AS AN
INVERTED TROPICAL TROUGH CLOSES INTO A STACKING LOW OVHD...MOVING
NE AND THEN AFFECTING ALL OTHER TERMINALS TONIGHT. BEHIND THIS
DEEPENING LOW...RAIN WILL END QUICKLY DURING EARLY MONDAY AND
WINDS WILL END UP W/SW 10-20KTS AS THE LOW MOVES BY. SFC WINDS ARE
S/SE 10-20KTS NOW...OUR CLIMB WINDS TODAY SE 15-25KTS VEERING
QUICKLY TO S/SW 35-55KTS BY 4KFT AND SW 75KTS BY FL280. HIGHER
GUSTS NEAR DOWNPOURS WILL BE BEHIND THE FRONT WITH SOME N WINDS
15-25KTS. COLD FRONT IS AT KCRS...TO KSLR...TO K404...TO KMEZ.
/24/
&&
.PREV DISCUSSION... /ISSUED 722 AM CST SUN DEC 27 2015/
DISCUSSION...
EARLY THIS MORNING A COLD FRONT WAS MOVING INTO THE NORTHWEST
SECTIONS OF THE FOUR STATE AREA AND EXTENDED FROM NORTHEAST
ARKANSAS INTO SOUTHEAST OKLAHOMA...ACROSS NORTH CENTRAL TEXAS
AND INTO SOUTHWEST TEXAS. ABUNDANT GULF MOISTURE WAS FEEDING
INTO THE SURFACE BOUNDARY AROUND THE BACK SIDE OF SURFACE HIGH
PRESSURE ALONG THE EASTERN SEABOARD AND FRONT SIDE OF AN
ANCHORING SURFACE LOW PRESSURE SYSTEM OVER SOUTH TEXAS. A SHARP
TEMPERATURE GRADIENT BETWEEN THE COLD AIR APPROACHING AND THE
WARM AND MOIST AIR FROM THE GULF WAS PRODUCING SHOWERS AND
THUNDERSTORMS ALONG AND NEAR THE BOUNDARY. ADDED TO THE MIX WAS A
CLOSED UPPER LEVEL LOW PRESSURE SYSTEM OVER WEST TEXAS AND
NORTHEAST MEXICO WHICH WAS PROVIDING A SERIES OF DISTURBANCES
ALOFT MOVING THROUGH THE SOUTHWEST TO NORTHEAST FLOW HELPING WITH
LIFT AND INSTABILITY. THE UPPER LOW WILL CONTINUE TO SHIFT EAST
INTO THE BIG BEND AREA OF TEXAS LATER DURING THE DAY ALLOWING
THE COLD FRONT TO SHIFT SLOWLY EAST INTO EAST AND NORTHEAST
TEXAS AS THE ASSOCIATED SURFACE LOW MOVES INTO EAST TEXAS. THIS
WILL KEEP THE FRONT FROM MOVING INTO SOUTH CENTRAL ARKANSAS AS
THE WARMER AIR SPREADING INTO THE GULF WRAPS NORTH. A TIGHT
PRESSURE GRADIENT OVER THE FOUR STATE REGION WILL PRODUCE STRONG
AND GUSTY SURFACE WINDS OF 15 TO 20 MPH WITH HIGHER GUSTS TO NEAR
25-30 MPH. HAVE ISSUED A LAKE WIND ADVISORY FOR THIS. LOCALLYHEAVY
RAINFALL ALONG WITH THE THREAT OF SEVERE WEATHER WILL SHIFT EAST
OVER THE AREA TODAY AND TONIGHT WITH ISOLATED TORNADOES...DAMAGING
WINDS...AND LARGE HAIL POSSIBLE. THE HEAVY RAINFALL WILL CONTINUE
TO PROVIDE A THREAT FOR FLASH FLOODING AS THE STORMS TRAIN OVER
THE SAME GENERAL AREAS AND SHIFT EAST. BY DAYBREAK MONDAY THE
UPPER LOW WILL HAVE SHIFTED INTO SOUTHEAST OKLAHOMA AND SOUTHWEST
ARKANSAS ALMOST STACKED OVER THE SURFACE LOW...WHILE THE COLD
FRONT WILL HAVE MOVED INTO SOUTH CENTRAL ARKANSAS INTO SOUTH
CENTRAL LOUISIANA AND AN OCCLUDED FRONT REACHING FROM THE SURFACE
LOW EAST INTO CENTRAL ARKANSAS. DRY AIR WILL SURGE INTO THE FOUR
STATE REGION FROM THE SOUTHWEST ALOFT AND ON THE SURFACE REDUCING
THE RAIN CHANCES FOR PARTS OF EAST AND NORTHEAST TEXAS WITH
SHOWERS AND THUNDERSTORMS CONTINUING OVER OKLAHOMA AND INTO SOUTH
ARKANSAS AND EASTERN PARTS OF NORTH LOUISIANA. BY MONDAY AFTERNOON
THE UPPER LOW WILL BE MOVING ACROSS MISSOURI WITH THE SURFACE LOW
AND ARCHING COLD FRONT WELL NORTH AND EAST ENDING OUR CHANCES FOR
RAINFALL. EXPECTING A DRY WEATHER PATTERN FOR THE REMAINDER OF THE
EXTENDED FORECAST PERIOD EXCEPT FOR LATER IN THE WEEK WITH
SOUTHERN ZONES HAVING THE ONLY RAIN CHANCES FOR TUESDAY NIGHT INTO
WEDNESDAY. COLD AIR WILL PROVIDE TEMPERATURES NEAR AND BELOW
FREEZING FOR MONDAY NIGHT WITH SOME WARM UP FOR TUESDAY NIGHT.
READINGS OVERNIGHT WILL RETURN TO NEAR AND BELOW FREEZING FOR THE
REST OF THE WEEK AND INTO THE WEEKEND WITH AREAS SOUTH OF
INTERSTATE HAVING THE WARMER TEMPERATURES JUST ABOVE FREEZING.
/06/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 75 45 51 34 / 90 100 30 0
MLU 80 51 56 36 / 60 90 50 0
DEQ 64 44 45 29 / 100 100 50 0
TXK 72 46 47 32 / 100 100 50 0
ELD 76 48 52 33 / 90 90 50 0
TYR 69 39 46 33 / 100 100 20 0
GGG 73 39 47 33 / 100 100 20 0
LFK 74 41 51 34 / 100 100 20 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR ARZ070.
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR ARZ050-051-059>061-
070>073.
LA...LAKE WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR LAZ001>006-
010>014-017>022.
OK...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR OKZ077.
TX...LAKE WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR TXZ096-097-
108>112-124>126-136>138-149>153-165>167.
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR TXZ096-097-108>112-
124>126-136>138-149-150.
&&
24/06Hazardous weather outlook, Dec 27, 9:45 AM CST, 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 945 AM CST SUN DEC 27 2015 ARZ050-051-059>061-071>073-OKZ077-281545- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-LAFAYETTE-COLUMBIA- UNION-MCCURTAIN- 945 AM CST SUN DEC 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS AND SOUTHEAST OKLAHOMA. .DAY ONE...TODAY AND TONIGHT... ...FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT... SHOWERS AND THUNDERSTORMS WILL CONTINUE TO SPREAD OVER THE AREA ALONG AND NEAR A COLD FRONT MOVING SLOWLY ACROSS THE REGION. TRAINING OF THE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL...WITH AMOUNTS FROM FOUR TO TEN INCHES...WHICH WILL RESULT IN FLASH FLOODING AND PONDING OF WATER IN LOW LYING AND POOR DRAINAGE AREAS. DUE TO A SHARP TEMPERATURES GRADIENT BETWEEN THE COLD AIR ARRIVING AND THE WARM AND MOIST AIR FEEDING INTO THE AREA THERE WILL BE SOME STRONG STORMS CAPABLE OF PRODUCING HIGH AND DAMAGING WINDS AND ISOLATED TORNADOES...WITH A CHANCE FOR LARGE HAIL AS WELL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SHOWERS AND THUNDERSTORMS WILL BE ENDING ON MONDAY AS THE COLD FRONT AND SURFACE LOW PRESSURE SYSTEM SHIFT AWAY FROM THE AREA ALLOWING DRIER AIR AND COOLER TEMPERATURES TO MOVE INTO THE REGION. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL MOST LIKELY BE NEEDED TODAY AND TONIGHT. ARZ070-TXZ096-097-108>112-124>126-136>138-149-150-281545- MILLER-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD- UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK- 945 AM CST SUN DEC 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... ...TORNADO WATCH IS IN EFFECT THROUGH 4 PM CST... ...FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT... SHOWERS AND THUNDERSTORMS WILL CONTINUE TO SPREAD OVER THE AREA ALONG AND NEAR A COLD FRONT MOVING SLOWLY ACROSS THE REGION. TRAINING OF THE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL...WITH AMOUNTS FROM FOUR TO TEN INCHES...WHICH WILL RESULT IN FLASH FLOODING AND PONDING OF WATER IN LOW LYING AND POOR DRAINAGE AREAS. DUE TO A SHARP TEMPERATURES GRADIENT BETWEEN THE COLD AIR ARRIVING AND THE WARM AND MOIST AIR FEEDING INTO THE AREA THERE WILL BE SOME SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HIGH AND DAMAGING WINDS AND ISOLATED TORNADOES...WITH A CHANCE FOR LARGE HAIL AS WELL. THERE WILL ALSO BE STRONG AND GUSTY SURFACE WINDS TODAY AND TONIGHT DUE TO A PRESSURE GRADIENT BETWEEN HIGH PRESSURE TO THE EAST AND SURFACE LOW PRESSURE OVER SOUTH TEXAS AND ALONG THE TROUGH OF LOW PRESSURE WITH THE COLD FRONT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SHOWERS AND THUNDERSTORMS WILL BE ENDING ON MONDAY AS THE COLD FRONT AND SURFACE LOW PRESSURE SYSTEM SHIFT AWAY FROM THE AREA ALLOWING DRIER AIR AND COOLER TEMPERATURES TO MOVE INTO THE REGION. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS ARE ACTIVATED. LAZ001-002-010-017-TXZ151>153-165>167-281545- CADDO-BOSSIER-DE SOTO-SABINE-PANOLA-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE- 945 AM CST SUN DEC 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... ...TORNADO WATCH IS IN EFFECT THROUGH 4 PM CST... ...LAKE WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... SHOWERS AND THUNDERSTORMS WILL CONTINUE SLOWLY SPREAD OVER THE AREA ALONG AND NEAR A COLD FRONT MOVING SLOWLY ACROSS THE REGION TODAY. TRAINING OF THE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL WHICH COULD PRODUCE AMOUNTS OF ONE TO FOUR INCHES AND RESULT IN PONDING OF WATER IN STREETS...LOW LYING AND POOR DRAINAGE AREAS. SOME FLASH FLOODING MAY RESULT. DUE TO A SHARP TEMPERATURES GRADIENT BETWEEN THE COLD AIR ARRIVING AND THE WARM AND MOIST AIR FEEDING INTO THE AREA THERE WILL BE SEVERE THUNDERSTORMS POSSIBLE CAPABLE OF PRODUCING HIGH AND DAMAGING WINDS AND ISOLATED TORNADOES...WITH A CHANCE FOR LARGE HAIL AS WELL. THERE WILL ALSO BE STRONG AND GUSTY SURFACE WINDS TODAY AND TONIGHT DUE TO A PRESSURE GRADIENT BETWEEN HIGH PRESSURE TO THE EAST AND SURFACE LOW PRESSURE OVER SOUTH TEXAS AND ALONG THE TROUGH OF LOW PRESSURE WITH THE COLD FRONT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SHOWERS AND THUNDERSTORMS WILL BE ENDING ON MONDAY AS THE COLD FRONT AND SURFACE LOW PRESSURE SYSTEM SHIFT AWAY FROM THE AREA ALLOWING DRIER AIR AND COOLER TEMPERATURES TO MOVE INTO THE REGION. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS ARE ACTIVATED. LAZ003>006-011>014-018>022-281545- WEBSTER-CLAIBORNE-LINCOLN-UNION-RED RIVER-BIENVILLE-JACKSON- OUACHITA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE- 945 AM CST SUN DEC 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA AND NORTHWEST LOUISIANA. .DAY ONE...TODAY AND TONIGHT... ...LAKE WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... SHOWERS AND THUNDERSTORMS WILL CONTINUE SLOWLY SPREAD OVER THE AREA ALONG AND NEAR A COLD FRONT MOVING SLOWLY ACROSS THE REGION TODAY. TRAINING OF THE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL WHICH COULD PRODUCE AMOUNTS OF ONE TO FOUR INCHES AND RESULT IN PONDING OF WATER IN STREETS...LOW LYING AND POOR DRAINAGE AREAS. SOME FLASH FLOODING MAY RESULT. DUE TO A SHARP TEMPERATURES GRADIENT BETWEEN THE COLD AIR ARRIVING AND THE WARM AND MOIST AIR FEEDING INTO THE AREA THERE WILL BE SEVERE THUNDERSTORMS POSSIBLE CAPABLE OF PRODUCING HIGH AND DAMAGING WINDS AND ISOLATED TORNADOES...WITH A CHANCE FOR LARGE HAIL AS WELL. THERE WILL ALSO BE STRONG AND GUSTY SURFACE WINDS TODAY AND TONIGHT DUE TO A PRESSURE GRADIENT BETWEEN HIGH PRESSURE TO THE EAST AND SURFACE LOW PRESSURE OVER SOUTH TEXAS AND ALONG THE TROUGH OF LOW PRESSURE WITH THE COLD FRONT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SHOWERS AND THUNDERSTORMS WILL BE ENDING ON MONDAY AS THE COLD FRONT AND SURFACE LOW PRESSURE SYSTEM SHIFT AWAY FROM THE AREA ALLOWING DRIER AIR AND COOLER TEMPERATURES TO MOVE INTO THE REGION. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL MOST LIKELY BE NEEDED LATER TODAY AND TONIGHT. PALMER
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 27, 11:07 AM CST | Tornado Warning | SHV | McCurtain | 38 min |
| Dec 27, 4:46 PM CST | Severe Thunderstorm Warning | SHV | McCurtain | 59 min |
| Dec 27, 5:42 AM CST | Lake Wind Advisory | SHV | Angelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more | 18 hr |
| Dec 27, 10:18 AM CST | Flash Flood Warning | SHV | Camp, Franklin, Titus, Wood | 9 hr |
| Dec 27, 10:34 AM CST | Tornado Warning | SHV | Nacogdoches, Rusk, Shelby | 26 min |
| Dec 27, 11:57 AM CST | Tornado Warning | SHV | Smith, Wood | 29 min |
| Dec 27, 12:25 PM CST | Flash Flood Warning | SHV | Smith | 9 hr |
| Dec 27, 2:09 PM CST | Tornado Warning | SHV | Camp, Morris, Titus | 36 min |
| Dec 27, 2:17 PM CST | Tornado Warning | SHV | Camp, Upshur | 28 min |
| Dec 27, 2:45 PM CST | Tornado Warning | SHV | Bowie, Morris, Red River, Titus | 45 min |
| Dec 27, 2:52 PM CST | Flash Flood Warning | SHV | Smith, Upshur | 9 hr |
| Dec 27, 2:56 PM CST | Flash Flood Warning | SHV | Cherokee | 6 hr |
| Dec 27, 3:10 PM CST | Severe Thunderstorm Warning | SHV | Camp, Franklin, Morris, Titus, Upshur, Wood | 50 min |
| Dec 27, 3:15 PM CST | Tornado Warning | SHV | Bowie, Morris, Red River | 45 min |
| Dec 27, 3:20 PM CST | Flash Flood Warning | SHV | Bowie, Cass, Morris | 9 hr |
| Dec 27, 3:24 PM CST | Tornado Warning | SHV | Bowie, Camp, Morris, Titus, Upshur | 51 min |
| Dec 27, 3:25 PM CST | Tornado Warning | SHV | Bowie, Camp, Franklin, Morris, Red River, Titus and 2 more | 50 min |
| Dec 27, 4:17 PM CST | Severe Thunderstorm Warning | SHV | Bowie, Cass, Morris, Red River, Titus | 43 min |
| Dec 27, 4:37 PM CST | Tornado Warning | SHV | Harrison, Marion | 23 min |
| Dec 27, 4:39 PM CST | Flash Flood Warning | SHV | Gregg, Harrison, Marion, Rusk | 6 hr |
| Dec 27, 5:01 PM CST | Tornado Warning | SHV | Cass, Marion | 29 min |
| Dec 27, 5:22 PM CST | Tornado Warning | SHV | Bowie, Cass | 23 min |
| Dec 27, 5:35 PM CST | Special Weather Statement | SHV | Rusk | 40 min |
| Dec 27, 5:42 PM CST | Tornado Warning | SHV | Bowie, Cass | 33 min |
| Dec 27, 5:57 PM CST | Tornado Warning | SHV | Harrison, Panola, Rusk | 48 min |
Nearby
Flash Flood Warnings in Oklahoma, 2015Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.